# SDR CA070216005

- Difficulty date: February 10, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 38,368 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Component: Allsn
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE CREW OBSERVED THAT THE OIL QUANTITY WAS DROPPING ON NR 2 ENGINE. AFTER VISUAL CONFIRMATION THAT OIL WAS EXITING THE OVERBOARD DRAIN, THE ENGINE WAS SHUTDOWN. THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE REPLACED THE ENGINE SCAVENGE SYSTEM FILTER, THE ENGINE OIL COOLER, CHECKED THE ENGINE MAGNETIC DRAIN PLUGS AND REFILLED THE ENGINE WITH FRESH OIL. NO CONTAMINATION WAS OBSERVED OTHER THAN SOME CARBON IN THE SCAVENGE FILTER. THE AIRCRAFT WAS GROUND RUN AND THE RETURNED TO SERVICE. (TC NR 20070216005)
